# SDR DALA2024022802783

- Difficulty date: February 21, 2024
- Submitted: February 28, 2024
- Operation: Air carrier
- Aircraft: N844DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31955
- Aircraft time: 27,334 hours, 10,531 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 767-797 Rbl25
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0213418) RH AFT CARGO FWD HAS CORROSION STA 767-797 RBL25 WBL160. RH AFT CARGO FWD SHIELD HAS CORROSION STA 767-797 RBL25 WBL160."
